# SDR 2WAA201608090001

- Difficulty date: July 15, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE DETECTOR LOOP-B FAULT, FIRE DETECTOR LOOP-A NORMAL.  TS ENGINE FIRE DETECTION SYSTEM IAW AMM 26-10-00.  FOUND SENSING ELEMENT ON ENGINE  NR 2 GROUNDED, SPACED ELEMENT AND PERFORMED OPS TEST IAW AMM 26-10-00.  OPERATIONAL TEST NORMAL.
